Small-time local controllability and continuity of the optimal time function for linear systems

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

For a finite-dimensional linear system, in which the control is restricted to belong to a completely arbitrary set J, we give a simple necessary and sufficient condition for small-time local controllability from a point p. The condition is equivalent to a characterization of the property that the Bellman function for the corresponding minimum-time optimal control problem is continuous at p.

Original languageEnglish (US)
Pages (from-to)281-296
Number of pages16
JournalJournal of Optimization Theory and Applications
Volume53
Issue number2
DOIs
StatePublished - May 1 1987

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Local controllability
  • linear systems
  • time-optimal control

Fingerprint Dive into the research topics of 'Small-time local controllability and continuity of the optimal time function for linear systems'. Together they form a unique fingerprint.

Cite this